# SDR SWAA2014031826195

- Difficulty date: January 31, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 60,555 hours, 49,129 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568186
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULKHEAD CORRODED AT BS 1016, BL 0.  REPAIRED BULKHEAD IAW EA.
